

IEEE 5G Summit April 19-20, 2019 San Diego

http://www.sdieee.org/cgi-bin/WebObjects/ieee.woa/wo/82.0.3.5.1.3.1 http://www.5gsummit.org/sandiego/ https://www.meetup.com/San-Diego-IEEE-Meetup/events/258638250/

IEEE 5G Summit San Diego 2019, with tutorials co-sponsored by IEEE Communications Society and San Diego Section, will provide a unique forum for folks from industry, academia, and user community to be informed about the evolving landscape of 5G technologies, deployment use cases, and business models and to collaborate and exchange ideas in this emerging technology.

April 19th, 2019 1PM until Late

5G Tutorials, Demo, and Expo Social with IEEE YPE/ WIE/ Consultants Networks/ NeXT, Social Networking

April 20th, 2019 All Day

Topics: RF, HW, SW, Photonics, Systems, Applications (Drones, EV), Verticals (Enterprise/Private networks/Industrial), IPR, policy session

Venue: Qualcomm Bldg. AZ, 10155 Pacific Heights Blvd, San Diego, CA 92121

https://goo.gl/maps/Mw85BgtyfJk Non-Qualcomm attendees: Please arrive 10-15 minutes early to find street parking or in nearby Qualcomm parking structures.

Keynote 1: Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation

Mansoor Hanif, Ofcom, Corporate CTO

Keynote 2: 5G accelerating enterprise digital transformation

Caroline Chan, Intel, 5G Infrastructure Innovation VP GM

Keynote 3: 5G: From Concept to Commercialization, and What's Next

Durga Malladi, QUALCOMM, SVP GM 4/5G





Fri April 19: Tutorials, Demos, Social

1-5:30 p.m.: Registration Opens 1PM, Tutorials, Demo and expo, running in parallel

1:00-2:15p.m: 5G New Radio (NR) tutorial: System architectures, Channel coding, control and user-plane protocol stack,

mm-wave, Massive MIMO. By Dr. Liangping Ma, COMSOC Distinguish Lecturer -75mins

2:15-2:45p.m: Break

2:45-4:00p.m: 5G Next Generation Core (NGC) tutorial: VRAN, Core Network, Edge Cloud, Open source, Software defined

networking, NFV, Orchestration. By Dr. Tom Tofigh J.D, AT&T Enterprise 75 mins

4:00-4:15: Break

4:15-5:15p.m: Power challenges with 5G - by Dr. Navid Ehsan Intel, Francesco Carobolante, Ex-Qualcomm, 1 Hour

5:30-6:30 p.m.: Keynote Speaker 1: Ofcom Corporate CTO: Mansoor Hanif (45 min presentation - 15 min Q/A) Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation

6:45 -9:45p.m: Social Dinner with IEEE YPE/ WIE/ Consultants Networks/ NeXT/ IEEE UCSD SB

April 20 Keynotes, Panels, Demos

8:00-8:30a.m Breakfast & Registration, Demo and expo-room, running in parallel

8:30-9:30a.m: Keynote Speaker 2: 5G Infra Innovation Leader: Caroline Chan (45 min presentation – 15 min Q/A) Title: 5G Accelerating Enterprise Digital Transformation

9:30-10:30 a.m. Session 1: 5G SDN/vRAN/Edge Compute Chair - Dr. Poornima Lalwaney - confirmed

Panel Member 1: Mavenir: Sridhar Rajagoal

Panel Member 2: Aricent: Masood Ul Amin Panel Member 4: Cirrus360: Chaitali Sengupta Panel Member 3: Airhop Communications: Joe Thome Panel backups:; Radisys: Rishi; Intel: Joe Bocuzzi

10:30- 11:30 noon Session 2: 5G Standards and Deployment 11-12 p.m - Dr. Liangping Ma confirmed Panel Member 1: Qualcomm: Juan_Montojo Panel Member 3: X-COM: Mingxi Fan Panel Member 2: Samsung: Jungwon Lee Panel Member 4: UCSD:Byung K. Yi

11:30-12:30p.m: Session 3: 5G for Smarter and Safer Cities - Chair Upkar Dhaliwal, IOT: Ag, Auto, Industrial, etc

Panel Member 1: FirstNet Stakeholder: Eng lead? Panel Member 3: Assured Wireless: Thomas Bilotta Panel Member 2: Intel: TBD Panel Member 4: Parallel Wireless: Rajesh Mishra

12:30-1:30p.m: Lunch

1:30-2:30p.m: Keynote Speaker 2: 5G leader <u>Durga Malladi</u> (45 min presentation – 15 min Q/A)

Title: 5G: From Concept to Commercialization, and What's Next

2:30-3:30p.m Session 4: Power Efficiency in 5G Front Ends: Are We Keeping Cool? - Chair Francesco Carobolante

Panel Member 1: Intel: Navid Ehsan Panel Member 3: Movandi: Reza Rofougaran Panel Member 2: IQ Analog: Mike Kappes Panel Member 4: Global Foundries: TBD

3:30-4:30p.m Section 5: Patents, Policy and Innovation – Chairs <u>Dr. Ron D Katznelson</u>, Jonathan T. Kaplan Panel Member 1: TBD, United States Patent &Trademark Panel Member 3: James Harlen, Interdigital

Panel Member 2: Jonathan T. Kaplan, Patent attorney Panel Member 4: Tom Tofigh, Self

Panel Member 5: Keith D. Grzelak, Wells St. John PS

4:30-5:30: Networking Wrap up

RSVP https://events.vtools.ieee.org/m/191195

Direct Registration if RSVP fails https://www.regonline.com/ieee5gsummitsandiego2019

Q&A General Co-Chairs, Upkar Dhaliwal, Zhensheng Zhang

upkar@ieee.org, chair@sdieee.org,

https://futurenetworks.ieee.org/





